axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces

$9,45

In stock
Other products from this and related problems

Product details
Active ingredients: paracetamol, caffeine
with mild to moderate pain and fever
Oral tablets
pharmacy-only medicine
Manufacturer: axicorp Pharma GmbH, Germany

For information about risks and side effects, read the package leaflet and ask your doctor or pharmacist.
Buy axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces
Price of axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces
Order online axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces
Where to buy axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces
Cost of axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces
Cheapest price for axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces
Find in pharmacy axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces
Buy online axicorp Pharma Paracetamol plus caffeine axicur 350mg/50mg tablets, 20 pieces

Product properties

Weight 0,1 kg
Form

Country

Manufacturer

axicorp Pharma

Brand

Paracetamol plus

EAN/PZN

Ap-17203486

SKU

Atgeiznonp675

Tag

Paracetamol plus;Pain;Non prescription